# SDR DALA1031729853

- Difficulty date: November 13, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN PASSENGER CABIN APB NR5 FORMER FROM FLOOR LEVEL RT SIDE UPPER OTBD ATTACH CLIP IS CRACKED.  REMOVED OTBD UPPER CLIP FROM RT NR5 FORMER MAIN CABIN APB IAW SRM 51-30-2.  RECEIVED NEW UPPER RT CLIP OTBD IAW SRP DC-9-A-53-10-25-801-663A-A, PG 8.  LOCATED, DRILLED, AND DEBURRED 1EA NEW RT UPPER OTBD CLIP IAW SRM 51-10-4.  INSTALLED 1EA SRM 51-30-5 & DC-9-A-53-10-25-801-663A-A, P224.
